×

Found 1,870 Documents (Results 1–100)

On an initial value problem for nonconvex-valued fractional differential inclusions in a Banach space. (English. Russian original) Zbl 07878657

Math. Notes 115, No. 3, 358-370 (2024); translation from Mat. Zametki 115, No. 3, 392-407 (2024).
MSC:  34Axx 34Kxx 47Hxx
PDFBibTeX XMLCite
Full Text: DOI

A generalized coupled system of impulsive integro-differential evolution equations with mutual boundary values. (English) Zbl 07826934

Melliani, Said (ed.) et al., Recent advances in fuzzy sets theory, fractional calculus, dynamic systems and optimization. Contributions based on the presentations at the international conference on partial differential equations and applications, modeling and simulation, Beni Mellal, Morocco, from June 1–2, 2021. Cham: Springer. Lect. Notes Netw. Syst. 476, 1-16 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Fixed point theorems with applications. (English) Zbl 1530.54001

Boca Raton, FL: CRC Press (ISBN 978-1-032-46496-1/hbk; 978-1-032-46499-2/pbk; 978-1-003-38196-9/ebook). xi, 425 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field